# SDR N6WA2024050201

- Difficulty date: March 29, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N535GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10227
- Aircraft time: 42,819 hours, 30,868 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strap
- Part number: BA67000001N3703
- Condition: Corroded
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING TO BODY FAIRING SPLICE STRAP STIFFENER CORRODED/ CRACKED. R&R AFT WING TO BODY FAIRING SPLICE STRAP AND STIFFENERS IAW CRJ SRM 51-42-00
